RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 1, Pages 75–87 (Mi mz329)  

This article is cited in 5 scientific papers (total in 5 papers)

Uniform Approximability of Functions by Polynomials of Special Classes on Compact Sets in $\mathbb R^2$

A. B. Zaitsev

M. V. Lomonosov Moscow State University

Abstract: We derive several sufficient conditions for the uniform approximability of functions by polynomial solutions of homogeneous elliptic equations of second order with constant coefficients on Carathéodory compact sets in $\mathbb R^2$.

DOI: https://doi.org/10.4213/mzm329

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:1, 68–79

Bibliographic databases:

UDC: 517.5
Received: 31.05.2001
Revised: 21.06.2001

Citation: A. B. Zaitsev, “Uniform Approximability of Functions by Polynomials of Special Classes on Compact Sets in $\mathbb R^2$”, Mat. Zametki, 71:1 (2002), 75–87; Math. Notes, 71:1 (2002), 68–79

Citation in format AMSBIB
\Bibitem{Zai02}
\by A.~B.~Zaitsev
\paper Uniform Approximability of Functions by Polynomials of Special Classes on Compact Sets in $\mathbb R^2$
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 1
\pages 75--87
\mathnet{http://mi.mathnet.ru/mz329}
\crossref{https://doi.org/10.4213/mzm329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900448}
\zmath{https://zbmath.org/?q=an:1130.41303}
\elib{http://elibrary.ru/item.asp?id=5024767}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 1
\pages 68--79
\crossref{https://doi.org/10.1023/A:1013926307448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141736973}


Linking options:
  • http://mi.mathnet.ru/eng/mz329
  • https://doi.org/10.4213/mzm329
  • http://mi.mathnet.ru/eng/mz/v71/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Zaitsev, “Uniform Approximation of Functions by Polynomial Solutions to Second-Order Elliptic Equations on Compact Sets in $\mathbb{R}^2$”, Math. Notes, 74:1 (2003), 38–48  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. B. Zaitsev, “Uniform approximability of functions by polynomial solutions of second-order elliptic equations on compact plane sets”, Izv. Math., 68:6 (2004), 1143–1156  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. B. Zaitsev, “Uniform Approximation by Polynomial Solutions of Second-Order Elliptic Equations, and the Corresponding Dirichlet Problem”, Proc. Steklov Inst. Math., 253 (2006), 57–70  mathnet  crossref  mathscinet  elib
    4. A. B. Zaitsev, “On the Closure of the Sum of Two Uniform Algebras on Compact Sets in $\mathbb C$”, Math. Notes, 89:1 (2011), 51–58  mathnet  crossref  crossref  mathscinet  isi
    5. Fedorovskii K.Yu., “Oblasti i kompakty karateodori v teorii priblizhenii analiticheskimi funktsiyami”, Vestnik moskovskogo gosudarstvennogo tekhnicheskogo universiteta im. N.E. Baumana. seriya: estestvennye nauki, 2012, 36–45  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:43
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018